advertisement
Question
Posted by: anon | 2004/01/23

body odour

A serious side effect of Efexor that I am taking is sweating! What can I do?! Anti-perspirants don't work, and I sweat all over!!! I shower twice a day, but by mid-morning I begin to smell a bit funny. I work in an office, so this is very embarrassing, what should I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Anon, sweating isn’t a common cause of excessive sweating, but if it is the cause, the best would be to change to a different antidepressant. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement